Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 362, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 1, 2015, 8:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2015, 8:19 PM EDT (00:19 UTC)
- Expired
- Oct 1, 2015, 9:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 8:43 PM EDT | TSTM WND DMG | 1 Wnw Kathleen, GA | MULTIPLE TREES WERE BLOWN DOWN IN THE KATHLEEN AREA INCLUDING TWO TREES ONTO HOUSES AT ROBERTS RD AND SOUTH BLACKBERRY CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325
WUUS52 KFFC 020019
SVRFFC
GAC023-153-225-289-020100-
/O.NEW.KFFC.SV.W.0362.151002T0019Z-151002T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT THU OCT 1 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA...
SOUTHWESTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
NORTHEASTERN PEACH COUNTY IN CENTRAL GEORGIA...
EASTERN HOUSTON COUNTY IN CENTRAL GEORGIA...
* UNTIL 900 PM EDT
* AT 819 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
PERRY...MOVING NORTH AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE
BASE...MAGNOLIA...BONAIRE...HAYNEVILLE...LAKEWOOD...HUBER...HOUSTON
LAKE...BULLARD...CLINCHFIELD...KATHLEEN...ELBERTA AND SAND BED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3235 8362 3266 8382 3269 8376 3269 8370
3268 8367 3266 8360 3270 8361 3270 8360
3274 8360 3274 8358 3277 8354 3242 8342
3239 8349 3239 8351 3240 8352 3238 8355
TIME...MOT...LOC 0019Z 157DEG 15KT 3246 8356
HAIL...1.25IN
WIND...<50MPH
$$1 follow-up statement
120
WWUS52 KFFC 020040
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT THU OCT 1 2015
GAC023-020049-
/O.CAN.KFFC.SV.W.0362.000000T0000Z-151002T0100Z/
BLECKLEY GA-
840 PM EDT THU OCT 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BLECKLEY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3266 8382 3269 8376 3269 8370 3266 8360
3270 8361 3270 8360 3274 8360 3274 8358
3277 8354 3247 8347 3245 8350 3242 8348
3242 8349 3241 8350 3237 8362
TIME...MOT...LOC 0039Z 157DEG 15KT 3217 8334
$$
GAC153-225-289-020100-
/O.CON.KFFC.SV.W.0362.000000T0000Z-151002T0100Z/
TWIGGS GA-PEACH GA-HOUSTON GA-
840 PM EDT THU OCT 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHWESTERN TWIGGS...NORTHEASTERN PEACH AND EASTERN HOUSTON
COUNTIES...
AT 839 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
EASTMAN...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR FORCE
BASE...BONAIRE...HAYNEVILLE...LAKEWOOD...HUBER...HOUSTON LAKE...
CLINCHFIELD...KATHLEEN...ELBERTA AND SAND BED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3266 8382 3269 8376 3269 8370 3266 8360
3270 8361 3270 8360 3274 8360 3274 8358
3277 8354 3247 8347 3245 8350 3242 8348
3242 8349 3241 8350 3237 8362
TIME...MOT...LOC 0039Z 157DEG 15KT 3217 8334
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 8:05 PM EDT, 14 minutes earlier.
Area forecast discussion, Oct 1, 8:05 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 805 PM EDT THU OCT 1 2015 .UPDATE... HAD TO ADJUST THE POPS UP SOME FOR N GA AND UP TEMPORARILY FOR THE SE CWA TO ACCOUNT FOR THE LASTEST TRENDS. OTHERWISE NO SIGNIFICANT CHANGES. FORECAST LOW TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL. BDL && .PREV DISCUSSION... /ISSUED 700 PM EDT THU OCT 1 2015/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... PRECIPITATION COVERAGE HAS REMAINED A BIT MORE SCATTERED THAN ANTICIPATED THROUGH THE EARLY AFTERNOON...HOWEVER WITH THE UPPER LOW CONTINUING TO SETTLE INTO THE REGION...LIKELY POPS ACROSS THE AREA STILL LOOKS THE MOST PRUDENT AT THIS TIME. WIDESPREAD HEAVY RAIN THREAT IS MINIMAL INITIALLY...HOWEVER MOTION OF THE INDIVIDUAL STORMS WILL LEND ITSELF TO LOCAL MODERATE TO HEAVY RAIN IN ISOLATED AREAS THROUGH FRIDAY. THE BETTER CHANCES FOR WIDESPREAD HEAVY RAIN DO NOT ENTER INTO THE FORECAST AREA UNTIL JUST AFTER THIS SHORT TERM FORECAST PERIOD AS THE BETTER TROPICAL MOISTURE FEEDS INTO EASTERN AND PARTS OF NORTH GEORGIA. INSTABILITY THROUGH THE SHORT TERM PERIOD WILL BE MINIMAL AS WELL...BUT COOL POOL ALOFT ASSOCIATED WITH THE UPPER LOW SHOULD KEEP JUST ENOUGH INSTABILITY AVAILABLE FOR ISOLATED THUNDER CHANCES. AMPLE CLOUD COVER AND PRECIPITATION ALONG WITH THE LOWER THICKNESS VALUES UNDER THE UPPER LOW WILL KEEP TEMPERATURES BELOW NORMAL THROUGH THE PERIOD...ESPECIALLY DAYTIME TEMPERATURES. 20 LONG TERM /SATURDAY THROUGH THURSDAY/... MAIN FOCUS REMAINS ON INTERACTION WITH THE UPPER LOW AND HURRICANE JOAQUIN. PRETTY GOOD CONSENSUS BETWEEN THE GFS/ECMWF ON QPF. HIGHEST AMOUNTS APPEAR TO OCCUR AT THE BEGINNING OF THE LONG TERM...SATURDAY AND EXIT LATE SATURDAY NIGHT AND INTO SUNDAY. AT THIS TIME WILL BE GOING WITH A WIDESPREAD 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS PARTS OF NORTH AND EAST GA. HAVE THEREFORE ISSUED A FLASH FLOOD WATCH FOR THOSE AREAS. SHIFTS IN THE AXIS OF HEAVY RAIN WILL ALSO DETERMINE WHETHER ADJUSTMENTS NEED TO BE MADE TO THE WATCH. DRYING WILL OCCUR NEXT WEEK AS THE UPPER LOW SHIFTS EAST AND A MORE ZONAL FLOW TAKES OVER. NO OTHER CHANGES PLANNED IN THE LONG TERM. 17 AVIATION... 00Z UPDATE... MVFR CEILINGS LOWERING TO IFR WITH SOME POTENTIAL FOR LIFR. VSBY RESTRICTIONS 3-6SM DUE TO SHOWERS/RAIN/DRIZZLE. CEILINGS IMPROVING TO MVFR ON FRIDAY WITH SHOWER CHANCES CONTINUING AND ISOLATED THUNDERSTORMS POSSIBLE. WINDS WILL BE NNE 6-12 KTS AND SOME GUSTS POSSIBLE. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE FOR VSBYS. LOW TO MEDIUM CONFIDENCE FOR CEILINGS. MED CONFIDENCE FOR WINDS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 63 55 65 / 70 80 90 100 ATLANTA 59 63 56 66 / 70 60 60 60 BLAIRSVILLE 59 65 56 64 / 80 70 70 100 CARTERSVILLE 60 65 57 64 / 70 60 60 70 COLUMBUS 63 66 59 66 / 60 60 40 40 GAINESVILLE 58 63 56 65 / 80 70 70 100 MACON 61 65 57 68 / 60 60 60 60 ROME 60 65 57 66 / 70 60 50 70 PEACHTREE CITY 60 64 56 64 / 60 60 50 60 VIDALIA 63 67 59 68 / 80 60 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON... FANNIN...GILMER...GLASCOCK...GREENE...HALL...HANCOCK...JACKSON... JEFFERSON...LUMPKIN...MADISON...MURRAY...OCONEE...OGLETHORPE... PICKENS...TALIAFERRO...TOWNS...UNION...WARREN...WASHINGTON... WHITE...WILKES. && SHORT TERM...BDL LONG TERM....DEESE AVIATION...BDL
Hazardous weather outlook, Oct 1, 5:51 AM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 551 AM EDT THU OCT 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 551 AM EDT THU OCT 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EVENING FOR PORTIONS OF CENTRAL GEORGIA. SEVERE WEATHER IS NOT ANTICIPATED...BUT THUNDERSTORMS COULD PRODUCE SOME LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND AS AN UPPER LOW SETTLES ACROSS THE SOUTHEAST STATES. MUCH UNCERTAINTY FOR THE WEEKEND INTO EARLY NEXT WEEK CONCERNING THIS FEATURE AND THE INTERACTION WITH THE TRACK OF JOAQUIN. AT THIS POINT...THE VARIOUS TRACK SCENARIOS COULD RESULT IN CONTINUED UNSETTLED CONDITIONS WITH INCREASED HEAVY RAINFALL POTENTIAL AND FLOODING CONCERNS. PLEASE STAY ABREAST OF THE LATEST FORECASTS THROUGH THIS OFFICE AND LOCAL MEDIA OUTLETS THROUGH THE WEEKEND FOR UPDATES ON THESE WEATHER DEVELOPMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 1, 5:05 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT THU OCT 1 2015
GAZ113-012145-
TOOMBS GA-
505 PM EDT THU OCT 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS COUNTY UNTIL 545 PM EDT...
AT 505 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALSTON...OR 8 MILES
NORTH OF PLANT HATCH...MOVING NORTH AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...VIDALIA...SANTA CLAUS...CEDAR CROSSING...TOOMBS CENTRAL...
JOHNSON CORNER...ROCK SPRINGS...PONDEROSA...SOUTH THOMPSON...ENGLISH
EDDY...CENTER AND GRAYS LANDING.
LAT...LON 3194 8236 3194 8238 3196 8238 3196 8240
3195 8240 3197 8243 3197 8247 3226 8243
3225 8223 3194 8231 3193 8231
TIME...MOT...LOC 2105Z 177DEG 10KT 3205 8237Special weather statement, Oct 1, 5:50 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU OCT 1 2015
GAZ096-107>109-012230-
DODGE GA-BLECKLEY GA-WILCOX GA-PULASKI GA-
550 PM EDT THU OCT 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY...WILCOX AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 630 PM EDT...
AT 550 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF PINEVIEW...
OR 10 MILES WEST OF EASTMAN...MOVING SOUTHWEST AT 10 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...EASTMAN...ABBEVILLE...CHESTER...ROCHELLE...PINEVIEW...
RHINE...UNION...ANTIOCH CHURCH...CEDAR CREEK...POPE CITY...REBIE...
OCMULGEE BANKS...YONKERS...BROWNING...GRESSTON...DUBOIS...ROWLAND...
RODDY AND GODWINSVILLE.
LAT...LON 3203 8358 3257 8322 3226 8305 3185 8326
TIME...MOT...LOC 2150Z 024DEG 8KT 3216 8335Special weather statement, Oct 1, 6:37 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT THU OCT 1 2015
GAZ096-097-107>109-012300-
DODGE GA-BLECKLEY GA-LAURENS GA-WILCOX GA-PULASKI GA-
637 PM EDT THU OCT 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHERN BLECKLEY...
SOUTHWESTERN LAURENS...WILCOX AND SOUTHEASTERN PULASKI COUNTIES UNTIL
700 PM EDT...
AT 636 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
RHINE...OR 7 MILES NORTHEAST OF ABBEVILLE...MOVING EAST AT 5 MPH.
RADAR ESTIMATES 2 INCHES HAS ALREADY FALLEN IN PORTIONOS OF
SOUTHEAST PULASKI COUNTY DURING THE PAST 2 HOURS.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...ABBEVILLE...CHESTER...CADWELL...RHINE...CHAUNCEY...UNION...
DUBOIS...ANTIOCH CHURCH...CEDAR CREEK...OCMULGEE BANKS...RODDY...
YONKERS...BROWNING...GODWINSVILLE...FIVE POINTS...GRESSTON AND
PLAINFIELD.
LAT...LON 3185 8329 3207 8351 3229 8337 3242 8317
3229 8295 3196 8314 3190 8321 3188 8320
3188 8318 3185 8320
TIME...MOT...LOC 2236Z 273DEG 5KT 3208 8325Special weather statement, Oct 1, 6:53 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU OCT 1 2015
GAZ008-012330-
UNION GA-
653 PM EDT THU OCT 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
730 PM EDT...
AT 652 PM EDT...A STRONG THUNDERSTORM WAS NEAR BLAIRSVILLE. THIS
STORM WAS NEARLY STATIONARY. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH THIS STORM.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLAIRSVILLE...JONES CREEK...IVY LOG AND NOTTELY DAM.
LAT...LON 3497 8395 3492 8391 3482 8392 3480 8413
3481 8414 3484 8415 3487 8411 3489 8411
3492 8413 3493 8416 3496 8417 3499 8413
3499 8394
TIME...MOT...LOC 2252Z 171DEG 2KT 3489 8405Special weather statement, Oct 1, 7:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU OCT 1 2015
GAZ083-095-096-107-020030-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
749 PM EDT THU OCT 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
SOUTHWESTERN BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI
COUNTIES UNTIL 830 PM EDT...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
NORTH AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...WARNER ROBINS...PAULK...MAGNOLIA...PULASKI
STATE PRISON...BONAIRE...OCMULGEE PUBLIC FISHING AREA...MOBLEY
CROSSING...HAYNEVILLE...HOUSTON LAKE...BROWNDALE...CLINCHFIELD...
KATHLEEN...SAND BED...KLONDIKE...GROVANIA AND HARTFORD.
LAT...LON 3231 8338 3224 8357 3250 8376 3264 8347
TIME...MOT...LOC 2349Z 158DEG 13KT 3235 8351The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 9:08 PM EDT | Special Weather Statement | FFC | Houston | 52 min |
| Oct 1, 11:33 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 42 min |
| Oct 2, 8:26 AM EDT | Special Weather Statement | FFC | Upson | 79 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.